# SDR 2001FA0000120

- Difficulty date: July 12, 2001
- Submitted: July 30, 2001
- Operation: General aviation
- Aircraft: N265
- Make and model: Cessna T337G
- Aircraft serial: P3370232
- Engine: Cont IO360*
- System (JASC): 7320 · Fuel Controlling System
- Part: Swivel
- Part number: S29991
- Condition: Separated
- Location: Mixture Control
- Part time: 6 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED BALL JOINT OR SWIVEL PN S2999-1 ON MIXTURE CONTROL CABLE FRONT AND REAR ENGINES AT TIME OF ENGINE INSTALLATION.  A/C WAS TEST FLOWN AND FERRIED TO PAINT SHOP AND RETURNED.  PREVIOUS TO ANY ADDITIONAL ADJUSTMENT AND WHILE IN THE COCKPIT PERFORMING A MAINTENANCE CHECK AND OPERATING THE MIXTURE CONTROL, THE SWIVEL SEPARATED ON THE REAR ENGINE CABLE.  FURTHER OPERATION, IT WAS NOTED THE FRONT ENGINE MIXTURE CONTROL BALL JOINT SWIVEL CAME APART.  MFG WAS NOTIFIED.
